Indiana, 2007Tornado and Hail in Indiana, August 15 to 16, 2007
August 15 to 16, 2007 · NWS IWX · 23 events in 14 counties and zones
A strong low level jet, remnants of a morning complex of storms from Iowa, and increasing instability all combined to create favorable conditions for damaging winds and isolated supercells. One supercell in particular had a storm motion towards the southeast when the line it was associated with moved mainly eastward.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.0 million
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low level jet, remnants of a morning complex of storms from Iowa, and increasing instability all combined to create favorable conditions for damaging winds and isolated supercells. One supercell in particular had a storm motion towards the southeast when the line it was associated with moved mainly eastward. This supercell did produce a tornado in Marshall county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Aug 15, 6:15 PM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 15, 6:15 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
815 PM EDT WED AUG 15 2007
.AVIATION...
MAIN FOCUS ON 00Z TERMINAL FORECASTS TO NARROW TSRA WINDOW DOWN SOME
TOWARD BEST FOCUS WITH 4-5 HR DURATION. DEFORMATION ZONE FM NERN IL
EWD ACRS SRN LWR MICHIGAN FOCUSING SHRA/ISOLD TSRA THIS EVENING WITH
THIS AREA SLOWLY SHIFTING SWD TOWARD KSBN NEXT COUPLE OF HOURS.
BELIEVE MAIN TSRA THREAT STILL DEVELOPING TO WEST WITH ZONE OF VERY
STRONG INSTABILITY ACRS ERN IA/NWRN IL THIS EVENING WITH MUCAPES
3500-4500 J/KG AND CAPPING INVERSION ERODED. APPROACH OF MESOSCALE
CONVECTIVE VORTICITY CENTER INTO INSTABILITY ZONE AND INCREASED
W-NWRLY MID TROPOSPHERIC FLOW TO 50-60 KTS OVER BACKED/INCREASED 8H
FLOW...PER KILX PROFILE...SHOULD PROVIDE AMPLE FORCING FOR TSRA
DEVELOPMENT UPSTREAM...MOVING INTO KSBN/KFWA BY LATE EVENING/NEAR
MIDNIGHT. COOLING OF LOW LEVELS BEHIND FRONTAL WAVE PASSAGE TOWARD
DAYBREAK TO AID IN BR FORMATION FOR MVFR VSBYS...THEN INCREASED
SUBSIDENCE/DRYING YIELDING VFR CONDITIONS BY MIDDAY THURSDAY.
&&
.SHORT TERM...
STG NRN STREAM SW TROUGH DIGGING SEWD ACRS MANITOBA ATTM W/QUASI
STATIONARY COMPOSITE OUTFLW EXTENDING FM CNTRL IN BACK WEST INTO SFC
LOW CENTER OVR SRN IA. SWRLY LLJ WHICH HAD MAINTAINED MORNING IA MCS
INTO NW IL THIS AFTN HAS RECENTLY DIMINISHED EVEN THOUGH WARM SECTOR
AIRMASS HAD BECOME VRY UNSTABLE. STILL BELIEVE LL MSTR FLUX INADV OF
MCV AND SFC REFLECTION OVR ERN IA WILL REFIRE STORMS THIS EVENING
OVR NE IL/NW INDIANA TWD 00Z W/UPSCALE MCS DVLPMNT STILL XPCD OVR
NRN INDIANA OVERNIGHT AND IN LINE W/15Z RUC GUIDANCE.
OTHERWISE HIGH PRES WILL BLD SEWD BEHIND NRN STREAM TROUGH. MORNING
STORMS ALG SFC CDFNT WILL GIVE WAY TO AFTN SUN AND HAVE SOME DOUBTS
ON GOING AFTN MENTION. HWVR TO KEEP WITHIN CONTINUITY WILL RETAIN
LOW CHC POPS FOR THE AFTN PD FAR SOUTH. COOLER SCOPE OF GUIDANCE
TEMPS FAVORED FOR HIGHS ESP IN LIGHT OF UPSTREAM READINGS ACRS THE
DAKOTAS/NRN MN THIS AFTN.
&&
.LONG TERM...
THURSDAY NIGHT THROUGH WEDNESDAY.
FEW CHANGES TO LONG TERM. FRONT WILL CONTINUE TO MEANDER AROUND THE
REGION THROUGH MUCH OF THE PERIOD. A WEAK WAVE TRIES TO DROP IN
THURS NGT...BUT NOT IMPRESSED AT TRACK OR MSTR POTENTIAL WITH IT SO
WILL KEEP FORECAST DRY. FRONT SHOULD REMAIN MAINLY SOUTH OF THE AREA
INTO SATURDAY ALLOWING FOR A RETURN TO COOLER CONDITIONS.
INTERESTING SETUP STILL ON TRACK FOR THIS WEEKEND AND INTO THE FIRST
PART OF NEXT WEEK AS FRONT BEGINS TO RETURN NORTH AS RIDGE MOVES NE
OF THE AREA. GOOD OVERRUNNING SETUP POSSIBLY TO TRANSPIRE...BUT
LOCATION OF UPPER LEVEL RIDGE AND TRACKS OF THE TROPICAL SYSTEMS
BEING MONITORED COULD PLACE SOME ADDITIONAL CHALLENGES IN TERMS OF
DEGREE OF MSTR...ETC IN PLACE. SEVERAL WAVES MOVING THROUGH THE FLOW
SHOULD ALLOW AT LEAST CHC FOR CONVECTION SO WILL MAINTAIN POPS AND
FOR COLLABORATION PURPOSES HAVE EXTENDED POPS INTO MONDAY. POPS MAY
NEED TO BE EXTENDED BEYOND THIS...BUT WITH SO MUCH UNCERTANTITY WITH
THINGS DON/T WANT TO MAKE MORE CHANGES THAN HAVE ALREADY BEEN MADE.
&&
WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SHORT TERM...HOLSTEN
LONG TERM....FISHER
AVIATION...MURPHY
Hazardous weather outlook, Aug 15, 3:29 AM CST, 16 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 AM EDT WED AUG 15 2007
INZ003>009-012>018-MIZ077>081-OHZ001-002-004-005-160930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON
529 AM EDT WED AUG 15 2007 /429 AM CDT WED AUG 15 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN...NORTHERN INDIANA AND NORTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER
STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL.
THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY
NIGHT AND SUNDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS
TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
INZ020-022>027-032>034-OHZ015-016-024-025-160930-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
529 AM EDT WED AUG 15 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER
STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL.
THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY
NIGHT AND SUNDAY. SOME OF THE STORMS THURSDAY MAY BECOME SEVERE
AND PRODUCE LARGE HAIL AND DAMAGING WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON THURSDAY.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-061-160930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
529 AM EDT WED AUG 15 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER
STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL.
THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY
NIGHT AND SUNDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS
TIME. HOWEVER...SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS
IN EXCESS OF 30 KNOTS.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
JC
In the hours before
Special weather statement, Aug 15, 7:20 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
920 PM EDT WED AUG 15 2007
INZ003-004-MIZ077-078-160145-
BERRIEN-CASS-LA PORTE-ST. JOSEPH-
920 PM EDT WED AUG 15 2007
...SPECIAL WEATHER STATEMENT...
AT 920 PM EDT(820 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
SHOREWOOD-TOWER HILLS TO 25 MILES WEST OF WESTVILLE...MOVING EAST
AT 35 MPH.
WINDS UP TO 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND VERY
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH INCLUDE MICHIGAN CITY...LA
PORTE...BARODA...STEVENSVILLE...NEW CARLISLE...BERRIEN SPRINGS...EAU
CLAIRE...DAYTON...SPRINGVILLE...NILES AND SOUTH BEND.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
MOTORISTS ARE ADVISED TO SLOW DOWN AND USE CAUTION IF HEAVY
RAINFALL IS ENCOUNTERED.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
JC
Event by event
14 thunderstorm wind, 7 hail, 1 tornado, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, La Porte
- When
- August 15, 8:18 PM CST to 8:19 PM CST
- Where
- La Porte County, 0.86 mi NW of Trail Creek
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 41.710, -86.880
Several trees were blown down in and around Michigan City.
Thunderstorm Wind, La Porte
- When
- August 15, 8:29 PM CST to 8:30 PM CST
- Where
- La Porte County, La Crosse
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Employee
- Coordinates
- 41.320, -86.900
Eight power poles stretching approximately a half mile, were blown over or snapped along US 421 south of Lacrosse. One of these poles landed on a car, minor damage. Numerous trees and tree limbs were also reported down.
Thunderstorm Wind, Starke
- When
- August 15, 8:30 PM CST to 8:31 PM CST
- Where
- Starke County, 1.48 mi NNE of San Pierre
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 41.220, -86.890
Several trees and tree limbs were blown down along US-421.
Hail, Starke
- When
- August 15, 8:51 PM CST to 8:52 PM CST
- Where
- Starke County, North Judson
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.220, -86.780
Tornado, Marshall
- When
- August 15, 10:15 PM EST to 10:21 PM EST
- Where
- Marshall County, 2.64 mi WNW of Argos to 0.45 mi S of Argos
- Rating
- EF1
- Path length
- 2.94 mi
- Path width
- 50 yd
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.245, -86.297
The initial touchdown of the tornado was located a large grove of trees along Maple Rd. west of Argos and proceeded rapidly southeast to the southeast side of Argos. The tornado skipped along its track, snapping and uprooting numerous trees, downing power poles and lines and damaging some structures. Two businesses on the south side of Argos, near the intersection of US 31 and State Rd 10 suffered moderate damage. The roof of the Topp Industries plant suffered damage. A McDonalds/BP Station suffered metal siding and roofing damage along with the removal of a few gas pumps. A stationary police cruiser was spun by a combination of the strong winds and a sign post striking the car. Neither the officer, nor anyone else in the path of the tornado was injured. The tornado lifted southeast of this point. Exact damage figures were not available, but are estimated to be at least $500,000.
Hail, Pulaski
- When
- August 15, 9:20 PM CST to 9:21 PM CST
- Where
- Pulaski County, 1.25 mi ENE of Monterey
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 41.160, -86.480
Thunderstorm Wind, Marshall
- When
- August 15, 10:20 PM EST to 10:21 PM EST
- Where
- Marshall County, 0.52 mi E of Culver
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $250,000
- Reported by
- Emergency Manager
- Coordinates
- 41.220, -86.420
Numerous trees, tree limbs and power lines were blown down in and around Culver. Several of the trees and limbs fell onto houses or a few businesses. Damage in the area is estimated at $250,000.
Hail, Fulton
- When
- August 15, 10:27 PM EST to 10:28 PM EST
- Where
- Fulton County, 0.52 mi W of Kewanna
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 41.020, -86.410
Thunderstorm Wind, Fulton
- When
- August 15, 10:33 PM EST to 10:34 PM EST
- Where
- Fulton County, 3.5 mi S of Greenoak
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 40.949, -86.180
Trees and tree limbs were blown down onto two mobile homes and a house, as well as several local roads. Damage is estimated at $25,000.
Thunderstorm Wind, Fulton
- When
- August 15, 10:35 PM EST to 10:36 PM EST
- Where
- Fulton County, 0.52 mi E of Leiters Ford
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.120, -86.390
Several trees and tree limbs were reported down.
Thunderstorm Wind, Cass
- When
- August 15, 10:40 PM EST to 10:41 PM EST
- Where
- Cass County, Twelve Mile
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 40.870, -86.220
Numerous trees were blown down, with 2 houses suffering damage as well as the rear windows of a minivan being broken out.
Hail, Miami
- When
- August 15, 10:50 PM EST to 10:51 PM EST
- Where
- Miami County, 1.26 mi WSW of Ridgeview
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 40.760, -86.100
Golf ball size hail was reported at the intersection of US-31 and US-24.
Thunderstorm Wind, Fulton
- When
- August 15, 10:50 PM EST to 10:51 PM EST
- Where
- Fulton County, Rochester
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.070, -86.220
Several trees and tree limbs were reported down in and around Rochester.
Hail, Cass
- When
- August 15, 10:55 PM EST to 10:56 PM EST
- Where
- Cass County, Twelve Mile
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.870, -86.220
Thunderstorm Wind, Miami
- When
- August 15, 10:55 PM EST to 10:56 PM EST
- Where
- Miami County, Peru
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.750, -86.070
A 14 inch diameter tree down on 6th street and several 8 to 10 inch diameter trees along Daniels Street in Peru.
Thunderstorm Wind, Kosciusko
- When
- August 15, 11:00 PM EST to 11:01 PM EST
- Where
- Kosciusko County, 2 mi SSE of Nappanee
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 41.423, -85.985
A 10 to 12 inch tree branch was blown down.
Hail, Wabash
- When
- August 15, 11:18 PM EST to 11:19 PM EST
- Where
- Wabash County, Treaty
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.720, -85.780
Hail, Grant
- When
- August 15, 11:48 PM EST to 11:49 PM EST
- Where
- Grant County, 4.18 mi N of Mier
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.630, -85.840
Thunderstorm Wind, Wells
- When
- August 16, 12:00 AM EST to 12:01 AM EST
- Where
- Wells County, Bluffton
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Newspaper
- Coordinates
- 40.730, -85.170
Numerous reports of trees and power lines down across the county.
Thunderstorm Wind, Blackford
- When
- August 16, 12:00 AM EST to 12:02 AM EST
- Where
- Blackford County, Hartford City
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 40.450, -85.370
Numerous trees, tree limbs and power lines down across the city and parts of the county. At least one tree fell onto an unoccupied vehicle. Winds were estimated by spotters at around 80 mph.
Thunderstorm Wind, Adams
- When
- August 16, 12:16 AM EST to 12:17 AM EST
- Where
- Adams County, Geneva
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.600, -84.970
A few trees were reported down in Geneva, near the Jay county line.
Thunderstorm Wind, Jay
- When
- August 16, 12:29 AM EST to 12:30 AM EST
- Where
- Jay County, Center
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 40.450, -85.080
A home suffered severe structural damage from a fallen tree. Other trees were blown down in and around Salamonia as well as near the intersection of 200 N and 300 W. A few branches fell onto power lines. Damage is estimated at $75,000.
Lightning, Jay
- When
- August 16, 3:38 AM EST to 3:39 AM EST
- Where
- Jay County, Portland
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 40.430, -84.980
Lightning struck a house in the 5300 block of E 100 S in Portland. Heavy damage was reported to the upstairs. A County deputy was able to awake the residents and get them to safety. Damage is estimated at $50,000.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Missouri, August 15 to 16, 20071 death · 2 injured · 11 events
- Excessive Heat in Tennessee, August 15, 20071 death · 1 event
- Flash Flood and Flood in Indiana, August 15, 2007$3.5 million · 1.75 in hail · 17 events
- Hail and Damaging Winds in Iowa, August 15, 20072 injured · $477,000 · 70 kt wind · 17 events
- Hail and Damaging Winds in Illinois, August 15, 2007$175,000 · 1 in hail · 4 events
- Tornado and Hail in Colorado, August 15, 2007$100,000 · EF0 · 8 events
- Heat in Illinois, August 15 to 16, 200719 events
- Damaging Winds in Iowa, August 15, 2007$17,000 · 56 kt wind · 4 events
- Hail and Damaging Wind in Iowa, August 15, 20072 in hail · 13 events
- Heat in Kentucky, August 15 to 16, 200712 events
- Damaging Wind in Arizona, August 15, 2007$15,000 · 70 kt wind · 1 event
- Hail in Colorado, August 15, 20071 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 57805, 57809, 57815, 57781, 57803, 57786, 57837, 57790, 57839, 57855, 57861, 57792, 57873, 57793, 57892, 57898, 57794, 57795, 57928, 57933, 57900, 57911, 57921.